# SDR AALA201912069007

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 63,249 hours, 23,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS PANEL WARNING LIGHT ON. MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-22-00.
